# SDR IPXA2023080193769

- Difficulty date: July 16, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,846 hours, 15,310 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB293312
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H WING L/E LWR STRINGER HAS A CRACKED ON EXISTING DOUBLER JUST O/B OF SLAT TRACK #14 AT STA XOS=906.5607.REPAIRED EXISTING CRACKED DOUBLER AT THE R/H WING L/E LWR STRINGER JUST O/B OF SLAT TRACK #14 STA XOS=906.5607 IAW SRM 57-40-03 FIG.201 REPAIR 1 (MAJOR)
